# SDR UPS02239739

- Difficulty date: September 18, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Skin
- Condition: Corroded
- Location: Ventral Stairway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI VENTRAL STAIRWAY INNER SKIN UNDER #1 TREAD HAS SURFACE CORROSION     CORROSION REMOVED IAW SRM 51-10-06.  REPAIR CARRIED OUT IAW SRM 52-1 0-2 FIG 5. PAINTED IAW SRM 51-20-91
